2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
Two-sided estimates of heat kernels of jump type Dirichlet forms
Grigoryan A, Hu E, Hu J (2018)
ADVANCES IN MATHEMATICS 330: 433-515.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces
Grigoryan A, Hu E, Hu J (2017)
JOURNAL OF FUNCTIONAL ANALYSIS 272(8): 3311-3346.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
Two-sided estimates of heat kernels of jump type Dirichlet forms
Grigoryan A, Hu E, Hu J (2018)
ADVANCES IN MATHEMATICS 330: 433-515.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces
Grigoryan A, Hu E, Hu J (2017)
JOURNAL OF FUNCTIONAL ANALYSIS 272(8): 3311-3346.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung